# SDR SWAA2020051376976

- Difficulty date: May 9, 2020
- Submitted: May 13, 2020
- Operation: Air carrier
- Aircraft: N7889A
- Make and model: Boeing 737-79L
- Aircraft serial: 34023
- Aircraft time: 36,062 hours, 21,401 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT OVER AFT SERVICE DOOR NOT WORKING. / FOUND BATTERY PACK DISCONNECTED. RECONNECTED BATTERY PACK PER AMM 33-51-06. OPS CHECK GOOD.
